Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Justin Time

Accutane Veterans I need Your Help!

Recommended Posts

I am on my fifth month of my first course of accutane. I am still getting very minor breakouts but no cysts or nodules, and sometimes I am virtually acne free. Compared to how I was, this is GREAT. But I have a couple of questions:

1. My lips are severely chapped, to the point where I am more concerned about it then my acne now. My doctor only recommends vaseline, but I can't find any portable sized containers. Are there containers out there that are possibly portable sized, preferrably pocket sized like chapstick, or any other solutions?

2. I am still getting minor breakouts, which is not normal I am guessing for just ending my fifth month. What are the chances of recurrent acne? How fast can you get a second course of accutane?

3. I have some minor scarring that may or may not heal up. What are the best scarring treatments for such things?

4. Anyone have stories of their experiences, I do like stories. :)

Oh and by the way, to anyone early in their treatment or thinking about going into it, don't worry if it feels like it doesn't work. Just last month I still had cystic acne and was seriously suicidal, which I had rarely been in my life (I never attempted or talked about it, just thought about it a lot. It wasn't because of the drug I suspect, but because I had a feeling of no hope). So don't worry it WILL work!

Link to comment
Share on other sites

hello!

so i personally have a small pot of aloe vera vaseline like this... http://images.ciao.com/iuk/images/products...ra__5645215.jpg

so. that is 4cm in diameter and i personally have never seen a smaller sized pot. i recommend aloe vera vaseline because it helps your lips to heal too, and i found regular vaseline tasted gross and didn't do anything but keep my lips shiny!

i was on 4months of accutane and i've just finished but i was still getting a few spots near th end of my course and my dermatologist told me that it isn't uncommon to be breaking out up to th end of your course and your skin will hopefully continue to improve after you finish. i think your dermatologist will enlighten you as to what your next step will be if they feel you need more accutane so hopefully you won't wait long to find out what's next.

i dont really know anything about scarring, so i'm useless on that, sorry!

if you want stories, i blogged my whole 4months. (it wasn't REALLY that interesting though!)

good luck!!

Link to comment
Share on other sites

I've heard that Aquaphor ointment (made by Eucerin) is a life saver, and I believe it comes in a travel size that would be slightly larger than a tube of chapstick.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×